Law of the Iterated Logarithm for Tranisitive C... Anosov Flows and Semiflows over Maps of the Interval.
Monatshefte für Mathematik, Tome 94 (1982), pp. 163-174
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Anosov flow, Gibbs measure, special flow, law of the iterated logarithm, central limit theorem
@article{MOMA_1982__94_178093,
author = {Sherman Wong},
title = {Law of the {Iterated} {Logarithm} for {Tranisitive} {C...} {Anosov} {Flows} and {Semiflows} over {Maps} of the {Interval.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {163--174},
year = {1982},
volume = {94},
zbl = {0483.60018},
url = {http://geodesic.mathdoc.fr/item/MOMA_1982__94_178093/}
}
Sherman Wong. Law of the Iterated Logarithm for Tranisitive C... Anosov Flows and Semiflows over Maps of the Interval.. Monatshefte für Mathematik, Tome 94 (1982), pp. 163-174. http://geodesic.mathdoc.fr/item/MOMA_1982__94_178093/